# SDR REXA2022060601071

- Difficulty date: May 30, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 27,093 hours, 27,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOOD LIGHT HAS BURNED OUT BULBS	R/R'D SERVICE DOOR EMERGENCY LIGHT BULBS IAW AMM 33-51-10, OPS CHECK GOOD.
